# SDR E07A389AS

- Difficulty date: December 14, 2012
- Submitted: December 14, 2012
- Operation: Air carrier
- Aircraft: N389AS
- Make and model: Beech C90A
- Aircraft serial: LJ1438
- Aircraft time: 5,510 hours, 5,047 cycles
- System (JASC): 2121 · Air Distribution Fan
- Part: Blower
- Part number: 903840311
- Part serial: 1534
- Condition: Failed
- Location: Zone 200
- Part time: 1,620 hours
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

DURING CRUISE, CREW HEARD SQUEALING NOISE FROM FRONT CABIN BLOWER FOLLOWED BY SMOKE IN THE CABIN.  THE CABIN BLOWER WAS TURNED OFF AND CREW LANDED ACFT WITH OUT INCIDENT.
